Saltar para:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Início > Publicações > Visualização > A finite difference technique for solving a time strain separable K-BKZ constitutive equation for two-dimensional moving free surface flows

A finite difference technique for solving a time strain separable K-BKZ constitutive equation for two-dimensional moving free surface flows

Título
A finite difference technique for solving a time strain separable K-BKZ constitutive equation for two-dimensional moving free surface flows
Tipo
Artigo em Revista Científica Internacional
Ano
2016
Autores
M. F. Tomé
(Autor)
Outra
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
J. Bertoco
(Autor)
Outra
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
C. M. Oishi
(Autor)
Outra
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
M. S. B. Araújo
(Autor)
Outra
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
D. Cruz
(Autor)
Outra
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
F. T. Pinho
(Autor)
FEUP
Ver página pessoal Sem permissões para visualizar e-mail institucional Pesquisar Publicações do Participante Ver página do Authenticus Sem ORCID
M. Vynnycky
(Autor)
Outra
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
Revista
Vol. 311
Páginas: 114-141
ISSN: 0021-9991
Editora: Elsevier
Indexação
Publicação em ISI Web of Science ISI Web of Science
INSPEC
Outras Informações
ID Authenticus: P-00K-4T2
Resumo (PT):
Abstract (EN): This work is concerned with the numerical solution of the K-BKZ integral constitutive equation for two-dimensional time-dependent free surface flows. The numerical method proposed herein is a finite difference technique for simulating flows possessing moving surfaces that can interact with solid walls. The main characteristics of the methodology employed are: the momentum and mass conservation equations are solved by an implicit method; the pressure boundary condition on the free surface is implicitly coupled with the Poisson equation for obtaining the pressure field from mass conservation; a novel scheme for defining the past times t' is employed; the Finger tensor is calculated by the deformation fields method and is advanced in time by a second-order Runge-Kutta method. This new technique is verified by solving shear and uniaxial elongational flows. Furthermore, an analytic solution for fully developed channel flow is obtained that is employed in the verification and assessment of convergence with mesh refinement of the numerical solution. For free surface flows, the assessment of convergence with mesh refinement relies on a jet impinging on a rigid surface and a comparison of the simulation of a extrudate swell problem studied by Mitsoulis (2010) [44] was performed. Finally, the new code is used to investigate in detail the jet buckling phenomenon of K-BKZ fluids.
Idioma: Inglês
Tipo (Avaliação Docente): Científica
Nº de páginas: 28
Documentos
Não foi encontrado nenhum documento associado à publicação com acesso permitido.
Publicações Relacionadas

Da mesma revista

Numerical simulation of viscoelastic flows using integral constitutive equations: A finite difference approach (2008)
Artigo em Revista Científica Internacional
Tome, MF; de Araujo, MSB; Alves, MA; Pinho, FT
Numerical simulation of isotropic turbulence using a collocated approach and a nonorthogonal grid system (2002)
Artigo em Revista Científica Internacional
A. Silva Lopes; José Laginha Palma
A Pressure-Based High Resolution Numerical Method for Resistive MHD (2014)
Artigo em Revista Científica Internacional
Xisto, C.M.; Páscoa, J.C.; Oliveira, P.J.
A numerical study of the Kernel-conformation transformation for transient viscoelastic fluid flows (2015)
Artigo em Revista Científica Internacional
F. P. Martins; C. M. Oishi; A. M. Afonso; M. A. Alves
Recomendar Página Voltar ao Topo
Copyright 1996-2025 © Reitoria da Universidade do Porto  I Termos e Condições  I Acessibilidade  I Índice A-Z
Página gerada em: 2025-11-30 às 07:20:00 | Política de Privacidade | Política de Proteção de Dados Pessoais | Denúncias